×

Le trasformazioni razionali di una successione. (Italian) Zbl 0195.06703


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] A. C. Aitken,On Bernoulli’s Numerical Solution of Algebraic Equations, Proc. Roy. Soc. Edinburgh,46 (1926) 289–305. · JFM 52.0098.05
[2] P. A. Samuelson A convergent iterative process, Jn of Math. and Phys.,24 (1945), 131–134. · Zbl 0061.26604
[3] G. H. Hardy,Divergent series, Oxford, London 1949. · Zbl 0032.05801
[4] D. R. Hartree,Notes on iterative processes, Cam. Phil. Soc. (2)45 (1949), 230–236. · Zbl 0033.19003 · doi:10.1017/S0305004100024762
[5] D. Shanks,Non-linear transformations of divergent and slowly convergent sequences, Jn of Math. and Phys.,35 (1955), 1–42. · Zbl 0067.28602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.